# SDR ASAA2016101218411

- Difficulty date: October 12, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,196 hours, 11,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A751022
- Condition: Cracked
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CAROG FLOOR SUPPORT BS 500E - 500F IS CRACKED.  ACFT GROUNDED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, DWG 143A7502 REV - , SRM 51-40-05, AND SRM 51-40-02.
